Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 29, 2014, 4:07 PM EDT for Gordon County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2014, 4:07 PM EDT (20:07 UTC)
- Expired
- Jun 29, 2014, 4:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 131 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
303 WWUS82 KFFC 292007 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 407 PM EDT SUN JUN 29 2014 GAZ005-007-012-292030- 407 PM EDT SUN JUN 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN MURRAY...GILMER AND GORDON COUNTIES UNTIL 430 PM EDT... AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OAKMAN...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MURRAY...GILMER AND GORDON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE AUDUBON...OAKMAN... ROUNDTOP AND CARTERS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3471 8466 3459 8455 3450 8478 3456 8484 TIME...MOT...LOC 2007Z 226DEG 10KT 3456 8474 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 29, 4:02 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 29, 4:02 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 PM EDT SUN JUN 29 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY/... CONVECTION DEVELOPING AS EXPECTED SO FAR THIS AFTERNOON. EXPECT IT TO PERSIST THROUGH ABOUT 8PM BEFORE WEAKENING/DISSIPATING SIMILAR TO LAST NIGHT. AS UPPER RIDGE BUILDS A LITTLE MORE INTO THE STATE...DO NOT EXPECT AS MUCH COVERAGE OF CONVECTION MONDAY OR TUESDAY WITH A LITTLE BETTER CHANCES IN NORTH AND EAST PARTS OF CWA. TEMPS WILL ALSO BE QUITE WARM COMPARED TO THE PREV 30 DAYS. HAVE LEANED TOWARD WARMER TEMP GUIDANCE. SOME CONCERN EVEN IN THE SHORT TERM ON INVEST/TROPICAL LOW DEVELOPING OFF CAROLINA COAST. HOWEVER EVEN IF SYSTEM DEVELOPS INTO A NAMED STORM...IMPACT ON CWA SHOULD BE MINIMAL. MAY EVEN SEE LESS CHANCE FOR MORNING STRATUS AND MOISTURE ADVECTION WITH NORTH FLOW ON GA/SC COAST. SNELSON .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... NO CHANGES PLANNED TO LONG TERM FCST. INVEST LOW MAY CAUSE SOME UNCERTAINTY IN PRECIP AND CLOUD FCST BUT AS MENTIONED ABOVE...NOT MUCH IMPACT EVEN IN WORST CASE. LONG WAVE TROUGH WILL FLATTEN RIDGE BUILDING IN SRN STATES BEGINNING WED OVER ERN STATES BUT EXPECTED TO BUILD BACK IN AND CORRESPONDING WARMER TEMPS BY WEEKEND. SNELSON PREVIOUS LONG TERM DISCUSSION LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MEDIUM TO LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE INFLUENCE ACROSS THE AREA ON TUESDAY. THIS BEGINS TO BREAK DOWN ON WEDNESDAY IN RESPONSE TO A LONG WAVE TROUGH DEEPENING ACROSS THE CENTRAL U.S... THEN PUSHING INTO THE OHIO AND MS VALLEY REGIONS WEDNESDAY NIGHT. AS THIS SYSTEM PUSHES EASTWARD... IT DRAGS A COLD FRONT INTO THE TN VALLEY BY LATE THURSDAY... THEN ACROSS NORTH GA AND INTO CENTRAL GA ON FRIDAY. BEHIND THE FRONT... BOTH ECMWF AND GFS SHOW A LARGE DOME OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS AT LEAST NORTH GA BY EARLY FRIDAY. MODELS CURRENTLY INDICATE THE FRONTAL BOUNDARY WILL LIKELY STALL SOMEWHERE ACROSS EITHER LOWER CENTRAL OR SOUTH GA FRIDAY AFTERNOON. AT THIS SAME TIME... THE ECMWF SHOWS A LOW PRESSURE SYSTEM MEANDERING OFF THE GA COASTS ON THURSDAY... THEN DRIFTING NORTHEASTWARD ALONG THE EAST COAST FRIDAY NIGHT AND SATURDAY. IF THIS VERIFIES... IT WOULD ONLY SERVE TO ENHANCE THE SUBSIDENCE AND DRY AIR ADVECTION EXPECTED ACROSS THE REGION ON FRIDAY AND SATURDAY. EITHER WAY... IT APPEARS NORTH AND MUCH OF CENTRAL GA SHOULD BE UNDER DRY HIGH PRESSURE INFLUENCE FOR JULY 4TH... WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING CONVECTION EXPECTED AT THIS TIME. THE BEST RAIN CHANCES SHOULD BE ON WEDNESDAY AND THURSDAY AHEAD OF THE APPROACHING LONG WAVE TROUGH AND ASSOCIATED COLD FRONT. OTHERWISE... UPPER RIDGE INFLUENCE RESULTS IN CONTINUED WARM TEMPS AREA WIDE ON TUESDAY...AND FOR MOST AREAS AGAIN ON WEDNESDAY. HOWEVER... SHOULD BEGIN SEE COOLER HIGHS BEGIN TO CREEP IN ACROSS NORTH GA ON WEDNESDAY... THEN NORTH AND PARTS OF CENTRAL ON THURSDAY WITH INCREASING CLOUDS AND CONVECTION. ALTHOUGH STILL UNCERTAINTY ON LOCATION OF THE COLD FRONT ON FRIDAY... SHOULD SEE COOLER/DRIER AIR FILTER IN OVER MUCH OF THE AREA FRIDAY AFTERNOON AND AGAIN ON SATURDAY. HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR NOW... WHICH KEPT OVERNIGHT LOWS CLOSER TO NORMAL THROUGH THE EXTENDED PERIOD DESPITE THE FRONTAL INFLUENCE. HOWEVER... SUSPECT WE COULD SEE SLIGHTLY COOLER THAN NORMAL LOWS FOR AT LEAST SATURDAY MORNING IF THE FRONT VERIFIES AS EXPECTED. /39 AVIATION... 18Z UPDATE... CONVECTION STILL SCT OVER NORTH GA BUT DUE TO PROX TO ATLANTA METRO AIRPORTS AND NEAR TERM FORECASTS CONFIRMING THREAT...ADDED TEMPO TS TO FCST. WIND SHIFT TO SE AROUND 03Z THEN BACK TO WEST AT 15Z. LESS CONVECTION EXPECTED MONDAY AS UPPER RIDGE BUILDS INTO THE STATE BUT COULD STILL SEE ISOLD TSRA. NOT ENOUGH COVERAGE EXPECTED TO WARRANT PROB30 ATTM. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TSRA LIKELIHOOD THIS AFTERNOON AND MON AFTERNOON. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 93 71 96 / 30 40 30 20 ATLANTA 71 90 72 93 / 30 20 20 20 BLAIRSVILLE 64 84 63 89 / 30 40 30 20 CARTERSVILLE 68 90 67 93 / 30 30 20 20 COLUMBUS 72 95 73 97 / 20 20 10 20 GAINESVILLE 69 89 71 92 / 30 40 20 20 MACON 69 94 69 96 / 30 20 20 20 ROME 69 90 68 94 / 30 30 20 10 PEACHTREE CITY 68 91 68 95 / 30 20 20 20 VIDALIA 71 94 71 94 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....DEESE AVIATION...SNELSON
Hazardous weather outlook, Jun 29, 12:57 AM EDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1257 AM EDT SUN JUN 29 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1257 AM EDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS COULD BE STRONG... MAINLY BETWEEN 2 PM AND 10 PM. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN...STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH SATURDAY... WITH BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN...AND POSSIBLY SOME SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 29, 2:54 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT SUN JUN 29 2014
GAZ043-044-291930-
254 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DOUGLAS AND FULTON COUNTIES UNTIL 330 PM EDT...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTAHOOCHEE HILL COUNTRY...MOVING
NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DOUGLAS AND FULTON COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CHATTAHOOCHEE HILL COUNTRY...CHAPEL HILL
AND CAMPBELLTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3362 8486 3372 8468 3369 8458 3360 8459
3351 8482 3355 8483 3357 8481 3358 8486
TIME...MOT...LOC 1854Z 241DEG 15KT 3360 8480Special weather statement, Jun 29, 3:27 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT SUN JUN 29 2014
GAZ031-041-042-292000-
327 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PAULDING...CARROLL AND HARALSON COUNTIES UNTIL 400 PM EDT...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TEMPLE...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BREMEN...TEMPLE...
DRAKETOWN...UNION AND VILLA RICA. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3392 8492 3377 8489 3378 8490 3373 8490
3372 8491 3369 8514 3380 8515
TIME...MOT...LOC 1927Z 253DEG 14KT 3376 8506Local storm report, Jun 29, 3:48 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG CREEK INDIAN 33.66N 84.69W
06/29/2014 DOUGLAS GA 911 CALL CENTER
SEVERAL TREES AND POWERLINES REPORTED DOWN ALONG
HIGHWAYS 166 AND HIGHWAY 5.
&&
EVENT NUMBER FFC1400732
DEESESpecial weather statement, Jun 29, 3:49 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT SUN JUN 29 2014
GAZ007-013-014-292015-
349 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PICKENS...DAWSON AND GILMER COUNTIES UNTIL 415 PM EDT...
AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLAINE...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS...DAWSON AND GILMER COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALKING ROCK...BLAINE...
HINTON...ROUNDTOP...TALONA...LAKE TAMARACK...SEQUOYAH LAKE...EAST
ELLIJAY...ROY AND CARTECAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3457 8425 3448 8432 3447 8465 3461 8465
3469 8451 3471 8431
TIME...MOT...LOC 1949Z 242DEG 25KT 3456 8457Special weather statement, Jun 29, 3:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN JUN 29 2014
GAZ030-031-292030-
359 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN POLK AND PAULDING COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YORKVILLE...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
POLK AND PAULDING COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE YORKVILLE...BRASWELL...DALLAS...NEW
HOPE...BURNT HICKORY RIDGE AND CROSS ROADS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3408 8498 3408 8474 3392 8475 3382 8494
3391 8504
TIME...MOT...LOC 2000Z 222DEG 16KT 3393 8492Special weather statement, Jun 29, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 407 PM EDT SUN JUN 29 2014 GAZ005-007-012-292030- 407 PM EDT SUN JUN 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN MURRAY...GILMER AND GORDON COUNTIES UNTIL 430 PM EDT... AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OAKMAN...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MURRAY...GILMER AND GORDON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE AUDUBON...OAKMAN... ROUNDTOP AND CARTERS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3471 8466 3459 8455 3450 8478 3456 8484 TIME...MOT...LOC 2007Z 226DEG 10KT 3456 8474
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:17 PM EDT | Special Weather Statement | FFC | Walker | 28 min |
| Jun 29, 2:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Jun 29, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 26 min |
| Jun 29, 3:27 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jun 29, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 25 min |
| Jun 29, 3:49 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jun 29, 3:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jun 29, 4:25 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Jun 29, 4:33 PM EDT | Special Weather Statement | FFC | Walton | 27 min |
| Jun 29, 5:04 PM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jun 29, 5:19 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| Jun 29, 5:28 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 47 min |
| Jun 29, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 49 min |
| Jun 29, 5:47 PM EDT | Special Weather Statement | FFC | Oconee | 43 min |
| Jun 29, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Walker, Whitfield | 48 min |
| Jun 29, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 45 min |
| Jun 29, 6:32 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jun 29, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gilmer, Gordon, Murray and 3 more | 50 min |
| Jun 29, 6:51 PM EDT | Special Weather Statement | FFC | Madison | 84 min |
| Jun 29, 6:58 PM EDT | Flash Flood Warning | FFC | Clarke, Madison, Oglethorpe | 6 hr |
| Jun 29, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton | 29 min |
| Jun 29, 7:29 PM EDT | Special Weather Statement | FFC | Butts | 31 min |
| Jun 29, 7:33 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Fannin, Gilmer, Pickens | 42 min |
| Jun 29, 7:39 PM EDT | Special Weather Statement | FFC | Walker | 81 min |
| Jun 29, 7:41 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jun 29, 7:55 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.